Skip to content Skip to footer

Paracetamol 120mg/5ml Sugar Free Oral Suspension 100ml 2 months plus by Fennings (Copy)

£3.39

Paracetamol 120mg/5ml Sugar Free Oral Suspension 100ml BY FENNINGS 2 months plus. Sold by Prime Health Pharmacy

7 in stock

Compare
SKU: PHOPARAF20032020-1 Categories: , , , , Tags: , Product ID: 16688

Description

Paracetamol 120mg/5ml Sugar Free Oral Suspension 100ml 2 months plus by Fennings

Paracetamol Oral Suspension 120mg/5ml for babies and children over 2 months. For the relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds and flu. Directions: Age 2-3 months, for pain due to fever if weigh over 4kg and was born after 37 weeks. Give 2.5mls, give a second dose after 4-6 hour if necessary. Do not give to babies less than 2 months. 3-6 months: 2.5ml up to 4 times in 24 hours, 6-24 months on 5ml spoonful(large end) 4 times, 2-4 years one 5ml and 2.5ml 4 times a day, 4-6 years; two 5ml spoonful 4 times daily (large end). Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Warnings. Keep out of the sight and reach of children. Do not take any other medication containing paracetamol. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Ingredients; Active ingredient: Paracetamol 120mg. Other ingredients: mannitol liquid (E965), sodium methyl parahydroxybenzoate (E219) and sodium propyl parahydroxybenzoate (E217). Keep out of sight of children. Do not store above 25*C. Discard after 2 months of first opening.

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 120mg/5ml Sugar Free Oral Suspension 100ml 2 months plus by Fennings (Copy)”